# SDR ASAA2023051143206

- Difficulty date: May 11, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N949AK
- Make and model: Boeing 737-9
- Aircraft serial: 43356
- Aircraft time: 2,185 hours, 627 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT RIGHT FORWARD WINDSHIELD OVERHEAT LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED B737-9 IFIM 30-41-00-810-829, NO FAULTS LAST LEG. R1 SYSTEM OPS AND BITE NORMAL.
